# SDR ASAA11510671

- Difficulty date: November 15, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 17,695 hours, 5,397 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Packing
- Part number: 6493931460
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF OIL IN LEFT ENGINE COWL. FOUND OIL TANK FILLER NECK PACKING BROKEN.  REPLACED OIL TANK FILLER NECK PACKING REF AMM 79 11 01.  CREW RAN ENGINE NO LEAK FOUND.
